| Model Number |
N/A |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/17/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that signal loss over one hour occurred.It was indicated that the operating system for the smart device was not a supported system, which is off-label usage of the device.A review of the share logs was performed and signal loss was found within the investigation window.The allegation was confirmed.The probable cause was the transmitter and app were unable to establish a connection.No injury or medical intervention was reported.